Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

George Elmer Forsythe


Author: James W. Daniel
Journal: Math. Comp. 26 (1972), 827-828
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Dynamic Meteorology (with Jörgen Holmboe and William Gustin), John Wiley & Sons, New York, 1945, 378 pp.
  • 2. George E. Forsythe and Wolfgang R. Wasow, Finite-difference methods for partial differential equations, Applied Mathematics Series, John Wiley & Sons, Inc., New York-London, 1960. MR 0130124 (23 #B3156)
  • 3. Computer Solution of Linear Algebraic Equations (with Cleve Moler), Prentice-Hall, Englewood Cliffs, N.J., 1967, 153 pp. IR 36 #2306.
  • 4. Tentative Classification of Methods and Bibliography on Solving Linear Equations. Simultaneous Linear Equations and the Determination of Eigenvalues, Nat. Bur. Standards Appl. Math. Series, no. 29, U.S. Government Printing Office, Washington, D.C., 1953, pp. 1-28.


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-72-99098-9
PII: S 0025-5718(72)99098-9
Article copyright: © Copyright 1972 American Mathematical Society